Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Elidel

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-21-2003, 05:00 AM
KRISTAL
Guest
 
Posts: n/a
Default No Subject

My dermatologist prescribed this medication for keratosis pilaris. Is this common practice? Anyone who uses this medicine for the same diagnosis, please let me know. I have not been diagnosed with eczema.
Reply With Quote
  #2  
Old 10-08-2003, 05:00 AM
simone
Guest
 
Posts: n/a
Default keratosis pilaris

My dermatologist recently wrote me a script for elidel for the treatment of keratosis pilaris. I have never heard of this treatment before and am a bit hesitant to try it. Nothing has ever worked for me before. I've tried lachydrin, finvine, and nivea cream with salicylic acid. I would be interested to know if anyone with kp has seen results from elidel...
Reply With Quote
  #3  
Old 10-18-2003, 05:00 AM
Anita
Guest
 
Posts: n/a
Default Elidel

In response to the comment about this product for keratosis p. My dermatologist has prescribed this for me for actinic keratosis as a followup to scrapings done on my face and I can't see any progress in using<br>this cream or other creams. I don't have escema (sp)
Reply With Quote
  #4  
Old 12-02-2005, 06:00 AM
Melissa
Guest
 
Posts: n/a
Default No Subject

I was recently given the same diagnosis. I have been to many dermatologists! Finally I found one that helped me with my skin. I have several problems: eczema, apparenlty now acne, and keratosis pilaris. Wow, talk about a medicine cabinet full of medication!!! So, what was my treatment plan? I am taking antibiotics (can't remember the name) - undetermined length of time. But topical - 2 weeks of cutivate, 2 times day (topical steroid) on affected area. Now elidel cream 2 times day. My skin has been pretty smooth! Hope this helps!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:10 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.